| | herxheimer reaction to welchol
my doctor started me on welchol a little less that a month ago to get rid of toxins/mold from my system. i started taking it on a monday, and by friday i felt terrible w/ flu-like symptoms, weak/sore muscles, etc. this lasted another few days but decreased in severity in a few days. that was about two weeks ago-- i started up with the symptoms again this past week-- although they arent quite as bad as the first time, they are still annoying and tiring. evidently its supposed to be a positive experience, since it means that your body is ridding itself of the toxins. sometimes its hard to believe that, but i have to keep holding on and keep taking the meds. i also get this funny feeling in my hands--kinda like when your hand falls asleep-- you know, that prickly, vibrating feeling. im feeling like that now, along with a little malaise. hopefully, it will end soon.
ive been abusing my body by going to smokey clubs, smoke in general and potentially toxic/moldy places. maybe im just paying for it now.
please, if anyone has had this experience, i would like to know-- i just want to make sure im not nuts!